# SDR SIMA20140404011

- Difficulty date: April 4, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 35,546 hours, 32,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY NOT WORK SEAT 4A - 6A.  R & R INVERTER ASSEMBLY IAW AMM 33-50-11, OPERATIONS CHECKED GOOD AT THIS TIME.
